# SDR C2XA04CL069

- Difficulty date: July 10, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66364
- Condition: Inoperative
- Location: Row 15-17
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY FLOOR LIGHT STRIP WAS INTERMITTENT AT ROW 15-17.  MAINTENANCE REPLACED THE FLOOR LIGHT STRIP AT ROW 15-17.  OPERATIONAL CHECKS WERE GOOD.
